# SDR USAA2014110300002

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 41,578 hours, 24,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 1L ARMS & DISARMS ITSELF AFTER IT IS SET IN ARMED POSITION.  REMOVED DEBRIS FROM GIRT BAR FITTINGS FORE & AFT.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
